# SDR KBM2006F00117

- Difficulty date: March 8, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gauge
- Part number: 645300684
- Part serial: 3002
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG GAUGE WENT TO ZERO (0) DURING FLIGHT, REMOVED AND REPLACED.  (K)
